# SDR RAIA201712060002

- Difficulty date: December 26, 2017
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 42,348 hours, 38,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 CRACKED AT STRINGER 16R. REPAIRED THE FRAME.
